# SDR 2004UALA00686

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 40,091 hours, 14,647 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AT NAC WL 160, AFT UPR DRAG FITTING IS GOUGED INSIDE BORE. OVERSIZED BORE AND INSTALLED OVERSIZE BUSHING.
